# SDR ASAA2012101393107

- Difficulty date: October 13, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 9,544 hours, 3,010 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Warning Light
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL.   RT PACK AUTO TEMP CONTROLLER BITE TEST ACCOMPLISHED IAW MM 21-61-00 AND TCV FAULT CLEARED AND NO CURRENT FAULTS, OPS CK GOOD.
